# SDR FDEA201009203545

- Difficulty date: September 20, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 86,292 hours, 28,290 cycles
- Engine: Ge CF66D
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB128614
- Condition: Misrepaired
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR - RT WING LOWER SURFACE L/E CAVITY OTBD OF SLAT TRACK NR 8 SUPPORT RIB.   EVALUATED AND FOUND ACCOMPLISHED NOT IN ACCORDANCE WITH ANY APPROVED DATA. NEW RIB FABRICATED PER DRAWING NR ARB1286 REVISION K. RIB REMOVED AND REPLACED PER SRM 51-31-01 VOLUME II, REVISION   96. E.O. 8-5100-7-5001 A7 PART 2, REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100, REVISION 111.
